# SDR AALA20140621021

- Difficulty date: June 21, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 43,804 hours, 17,638 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND LOWER WING SKIN HAS CORROSION AT STATION 540 & EXTERNAL LONGERON 22.  REMOVED CORROSION IAW SRM 51-10-02 & ACCOMPLISHED REPAIR IAW EA B737-57-035416.
